# SDR CA090911006

- Difficulty date: September 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,780 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800006
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH FLAPS FAILED TO EXTEND PAST INITIAL APPROACH SETTING. VISUAL INSPECTION ON THE GROUND BY FLIGHT CREW NOTED THAT R/H OUTBOARD FLAP HAD NOT EXTENDED. FLAPS AUTOMATICALLY STOPPED DUE SPLIT FLAP. FLAPS RETRACTED AND MEL`D. UPON INSPECTION R/H OUTBOARD FLAP SHAFT ASSY. FOUND SHEARED. THIS PART HAS A LIFE LIMIT OF 22500 CYCLES, BUT FAILED AT 17050. FLAP SHAFT ASSY. REPLACED WITH NEW P/N 101-380000-6. (TC# 20090911006)
